# SDR AALA991234

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA-GRU - FLT 921 - DURNG CLIMB-OUT, RIGHT ENGIE FIRE LOOP NR 2 OVERHEAT LIGHT ILUMINATED.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPAIRED BROKEN CONNECTOR AT NR 2 FIRE LOOP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
